Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Biaxin side effect - vaginal odour

I've been taking Biaxin for about a week for a sever ear infection . It leaves a strange taste in my mouth, which I know is a normal side effect. I've also noticed in the last day or two that my vaginal odor has changed. I don't have any signs of a yeast infection. My discharge appears normal but it has a strong smell. Is this from the Biaxin? If so, how can a deal with it for another week and how long will it take to go away after I've finished the medication?
Asked On : Mon, 6 Sep 2010
Answers:  1 Views:  371
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Healthcaremagic

Hi..., the foulsmelling odor inn the vagina is not due to the effect of the drug...
It may be due to RTI, you need to be clinically evaluated and treated.. may be a course of antibiotics may be required.. consult a gynecologist...
Hope I have answered your question..

Answered: Tue, 30 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor